# SDR AALA201709269004

- Difficulty date: September 24, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 45,677 hours, 16,886 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: US26X21D11781
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FLT CABIN CREW COMPLAINED ABOUT STRONG, UNTIL LANDING.  REMOVED AND REPLACED HEPA FILTER IAW AMM. CHECKED OK
